# SDR SWIA201437748

- Difficulty date: March 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,163 hours, 22,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Mechanic Error
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FS 621 FIREBLOCK, FOUND A DRILL START ADJACENT TO FASTENER HOLE AT LBL 33.75, WL .126 APPROX .023" DEEP.  C-CHECK.  REPAIRED FS 621.00 BULKHEAD WEB BETWEEN LBL 27.50 AND LBL 36.20 IAW REO.
